# SDR UPS08854026

- Difficulty date: November 18, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,226 hours, 26,694 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP LT WING OUTBOARD LEADING EDGE INBOARD SECTION HAS CRACKED UPPER RIB ABOVE PANEL 579B XFS 584.  FABBED AND INSTALLED REPAIR DOUBLER IAW SRM 51-1-21, 51-1-20D, 57-2-0  FIG 002 SHT 2.
